Posted by Elaine (184.108.40.206) on December 27, 2001 at 09:53:21:
In Reply to: Need Some Feedback Please.... posted by nancyc on December 27, 2001 at 08:37:36:
I don't think you coming off the med has anything to do with it. It may not be tention headaches either. It could be the way you sleep or you pulled something, or it could be like me and just be old age :-)!
Ice is the best if you can stand it. Take some ice and put it on your sholders and keep it there as long as you can a few nights. Also I can't remember the name of the stuff but the stuff some people ut up their nose for Clusters...rub some of that on your shoulders.
If you can get your hands on some DMSO that is good also but do it every night for a week.
Glad you are are feeling better as far as being Nancy again. I was on Neroten and had the same feelings you did . It does feel good not to feel like that any more.
Hope this helps.
Post a Followup